MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT ENTRADA; TOTAL HIP PROSTHESIS
Model Number 510-1211
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device return anticipated but not yet received.
 
Event or Problem Description
Patient underwent total hip arthroplasty on (b)(6) 2018.Three weeks post-op, he went on vacation and "overdid it." upon experiencing pain, the doctor x-rayed and determined that the stem had rotated and become loose.A revision surgery was performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
The evaluation revealed no new information over what was already included in the original submission.This follow up mdr is being submitted in order to close out the initial mdr report.

Brand Name
ENTRADA
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8586839
Report Number1722511-2019-00008
Device Sequence Number11336224
Product Code MEH
UDI-Device Identifier00822409036226
UDI-Public(01)00822409036226(17)230712(10)A195573
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model Number510-1211
Device Lot NumberA195573
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR